Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is the reason for intermittent piercing pain in hip when turning over in bed?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1495 Questions
Sudden piercing pain in left side by hip when turning over in bed. Quickly comes and goes. Experiencing it for about 2 months on and off...not every night. What is it?
Posted Tue, 24 Dec 2013 in Abdominal Pain
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Kindly send in the requested medical data... Detailed Answer: Hi, Before running to the answer, I'd like to know: - what kind of cholesterol medication you take? - for how long have you been taking ? The pain in the left side of hip you experience might be due to: - arthritis - cholesterol medication (statins) Looking forward to have the requested medical data! Dr.Alba
Above answer was peer-reviewed by
Follow-up: What is the reason for intermittent piercing pain in hip when turning over in bed? 7 minutes later
Pravastatin 40 mgs 1 a day for about 10 years.
Answered by Dr. Albana Sejdini 37 minutes later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi again, Thank you for sending in the requested data. Pravastatin you are taking is of statin group. You are reporting to use it for 10 years. One of the side effects of statins is muscle cramping. So, I suggest to talk about this side effect to your doctor. Another factor could be intestinal problems. Have you been experiencing constipation or changes in your bowel movement recently? Other causes might be related to: - urinary tract problems : have you experienced changes in your urine flow? - genital problems So, I suggest to : - do abdominal ultrasound - do urine analysis - run complete blood work - measure the levels of electrolytes in the blood Looking forward to have the additional questions kindly answered! Thank you! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor